MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE RETENTIVE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE RETENTIVE LINER 40MM +6MM
Model Number 1365.50.821
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have not been returned to manufacturer therefore are not available for analysis.Review of production records has not been performed as complete information on components explanted during the revision surgery are unknown.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026, due to wear of smr reverse liner retentive.Previous surgery is unknown as well as complete information of original implant.During the revision the pre-exiisting smr components were removed an replaced with: smr finned stem (pn1304.15.190); smr humeral body reverse (pn 1352.15.010); extension for humeral reverse body (pn 1352.15.001); smr reverse liner retentive (pn 1365.50.821); smr connector + screw (pn 1374.15.310); smr glenosphere eccentrical (pn 1376.09.041).Surgery has been completed as intended.Patient is male, date of birth (b)(6) 1965.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE RETENTIVE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24813214
Report Number3008021110-2026-00172
Device Sequence Number6027621
Product Code PHX
UDI-Device Identifier08033390102971
UDI-Public8033390102971
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale